| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2; -10.00/1.0/112 (sphere/cylinder/axis) implantable collamer lens into the patient's eye.The lens was exchanged with a backup lens due to the initial lens implanted upside down.There was no patient injury.No post exchange data was provided.Additional information was requested but has not been provided to date.